# SDR QH52004F00000

- Difficulty date: May 14, 2004
- Submitted: July 13, 2004
- Operation: General aviation
- Aircraft: N3060
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC6649
- System (JASC): 2210 · Autopilot System
- Part: Housing
- Part number: AC66375
- Part serial: 608
- Condition: Cracked
- Location: Servo Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS PART WAS TESTED IAW MFG 65-40-03.  CRACKED LOCATED AT THE OIL GALLERY.
